# SDR MEX2003487

- Difficulty date: October 14, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING, BEFORE TAKEOFF, LT ENGINE OIL QUANTITY DROPPED TO ZERO.  LT ENGINE WAS SHUT DOWN WHEN LT OIL PRESS ANNUNCIATOR WAS ILLUMINATED.  AIRCRAFT WAS SENT TO THE HANGAR WHERE THE HOUSING OIL FILTER WAS REPAIRED IAW MM 72-00-0 AND SEAL WAS REPLACED IAW MM 79-20-06, TESTS CORRECT.(K)
